# SDR YENA2025051900502

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 62,606 hours, 22,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1962, PBI-LGA. '2 AFT F/A'S REPORTED FUME EVENT AT GATE ARRIVAL. IT BEGAN AT TOP OF DESCENT AND DISSIPATED DURING THE DESCENT. NO APU WAS OPERATING; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR HIGH HUMIDITY PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT OK FOR SERVICE.'
